Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have erythrodermic psoriasis, taking immunosuppresive medicine. Is my condition due to a neurological problem?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5393 Questions
Question
Hi! i'm a female patient who have entire body erythrodermic psoriasis (it's what they say by biopsy) since 7 years old. now i'm 17. I also have anemia.we tried everything but my skin didn't respond to anything. i've been using immunosupressive (Sandimmun Neoral) for last 4 years. it helps a little bit but my skin condition is same. recently i thought maybe my psoriasis is symptom of another disease. I don't have any neurological sypmtom (fatigue is not one,right?). But what's the possibility of my skin condition is cause of a neurologic problem? Is there any disease this kind of? Should I get MRI,tomography...etc? Help please...
Posted Mon, 1 Oct 2012 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 7 hours later
Hi,
Thank you for writing to Healthcare Magic.
I have gone through your post above and want to reassure you that you do not have any symptoms of neurological disease at present.
Psoariasis is not a sign of any neurological disease.
Fatigue can be a symptom of neurological disease, but it is a very non-specific symptom. In isolation (fatigue alone), fatigue is not a sign of neurological disease. However, if someone has other definite signs of neurological disease (such as weakness, numbness, imbalance, etc), then fatigue can be attributed to neurological disease.
Since you do not have any symptoms of neurological disease, you do not need to undergo any investigations such as MRI, CT scan, etc.
I hope it clarifies. Please get back if you have any more queries.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
 
Follow-up: Have erythrodermic psoriasis, taking immunosuppresive medicine. Is my condition due to a neurological problem? 3 hours later
Thanks for reply.

I see but except fatigue i I have numbness and tingling at my hands and legs and feet.It comes suddenly-randomly and goes away. Doctors thought it could be romatoid arthritis as secondary to psoriasis.But it wasn't.

I still consider to take some scanning test.

Have a nice day.
 
 
Answered by Dr. Sudhir Kumar 50 minutes later
Hi,
Thank you for getting back.
Numbness and tingling of hands and feet could be related to mild neuropathic symptoms (involvement of nerves of hands and feet).
For further evaluation, you may do these investigations- nerve conduction studies (NCV) and serum vitamin B12 level test. These are simple tests and may be done in consultation with a neurologist. Scanning is not likely to be helpful.
However, I do not think any serious disease may be found. They are only for excluding any neurological problem.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor